MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,REPOSITIONABLE,MEDGEL

Medline Industries, LP MEDLINE; ELECTRODE,REPOSITIONABLE,MEDGEL
Catalog Number MDSM611300
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that these are not sticking to the patient's skin.
 
Additional Manufacturer Narrative
The customer filed complaint that the electrodes are not sticking to the patient's skin.A sample(s) was not received for investigation; however, a lot number/serial number was recorded at the time the complaint was initiated, and the details provided for the complaint investigation were reviewed.Based on the review, medline is unable to confirm the complaint issue or that the product failed to meet specifications.Return of the complaint sample is required to conduct a more comprehensive investigation, and there was no reported death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,REPOSITIONABLE,MEDGEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50748019
Report Number1417592-2026-38925
Device Sequence Number8495311
Product Code DRX
UDI-Device Identifier40888277399380
UDI-Public40888277399380
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611300
Device Lot Number65922090003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown